2.50
Hdl Handle:
http://hdl.handle.net/10547/279196
Title:
Construction of bases for the group of cyclotomic units
Authors:
Conrad, Marc
Abstract:
Subject of investigation is the construction of a basis Bn for the group of cyclotomic units of the nth cyclotomic field. These bases have the property that Bd⊆Bn for d ∣ n. For this purpose the notion of weak σ-bases of a module with an involution operating on it is introduced. The weak σ-basis of a special module then leads via explicit given isomorphisms to the desired bases for the group of cyclotomic units.
Citation:
Conrad, M., (2000) 'Construction of Bases for the Group of Cyclotomic Units', Journal of Number Theory, 81 (1), pp. 1-15
Publisher:
Elsevier
Journal:
Journal of Number Theory
Issue Date:
2000
URI:
http://hdl.handle.net/10547/279196
DOI:
10.1006/jnth.1999.2443
Additional Links:
http://linkinghub.elsevier.com/retrieve/pii/S0022314X99924435
Type:
Article
Language:
en
ISSN:
0022314X
Appears in Collections:
Centre for Research in Distributed Technologies (CREDIT)

Full metadata record

DC FieldValue Language
dc.contributor.authorConrad, Marcen_GB
dc.date.accessioned2013-04-07T21:51:41Z-
dc.date.available2013-04-07T21:51:41Z-
dc.date.issued2000-
dc.identifier.citationConrad, M., (2000) 'Construction of Bases for the Group of Cyclotomic Units', Journal of Number Theory, 81 (1), pp. 1-15en_GB
dc.identifier.issn0022314X-
dc.identifier.doi10.1006/jnth.1999.2443-
dc.identifier.urihttp://hdl.handle.net/10547/279196-
dc.description.abstractSubject of investigation is the construction of a basis Bn for the group of cyclotomic units of the nth cyclotomic field. These bases have the property that Bd⊆Bn for d ∣ n. For this purpose the notion of weak σ-bases of a module with an involution operating on it is introduced. The weak σ-basis of a special module then leads via explicit given isomorphisms to the desired bases for the group of cyclotomic units.en_GB
dc.language.isoenen
dc.publisherElsevieren_GB
dc.relation.urlhttp://linkinghub.elsevier.com/retrieve/pii/S0022314X99924435en_GB
dc.rightsArchived with thanks to Journal of Number Theoryen_GB
dc.subjectcyclotomic fielden_GB
dc.subjectcyclotomic unitsen_GB
dc.titleConstruction of bases for the group of cyclotomic unitsen
dc.typeArticleen
dc.identifier.journalJournal of Number Theoryen_GB
All Items in UOBREP are protected by copyright, with all rights reserved, unless otherwise indicated.